# SDR UF6A990536

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: JD533J0003002
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FLOORBEAM AT STATION 324FS HAS CORROSION.  MAINTENANCE CLEANED CORROSION AND SMOOTHERD SHARP EDGES.  AREA WAS ALODINED, PRIMED AND FINISHED PER FACTORY SPECIFICATIONS.  ALL WORK WAS DONE IAW ENGINEERING ORDER NR 99-091.  (M)
